MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO VIVA¿ S CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC MED REL MEDTRONIC PUERTO RICO VIVA¿ S CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBB1D4
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 6947m62 lead, implanted: (b)(6) 2012.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that therapy was inappropriately withheld for an episode of ventricular tachycardia (vt).The cardiac resynchronization therapy defibrillator (crt-d) remains in use.No further patient complications have been reported as a result of this event.

Brand Name
VIVA¿ S CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9129427
Report Number3004209178-2019-18554
Device Sequence Number13909656
Product Code NIK
UDI-Device Identifier00643169007178
UDI-Public00643169007178
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2014
Device Model NumberDTBB1D4
Device Catalogue NumberDTBB1D4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 419588 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age65 YR
Patient Weight203